Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

should it feel like this? (TMI)

I just bought some monistat 7 and used it for the first time lastnight... it made the itching and burning darn near unbearable. Is that normal? Also...can I shower now that its the morning or do I have to keep this nasty feeling all day? ick..plz help

Answer Question
 
Anonymous

Asked by Anonymous at 12:37 PM on Jul. 19, 2009 in Health

Answers (4)
  • It will feel like crap for a few days but if it doesn't start feeling better by day 3 you should see your doctor because it may not be a yeast infection. You can have a shower. If that is a cream one ( I don't remember) you should use more when you are done because if it is not there it wont be doing anything to help you.
    Noworktodo

    Answer by Noworktodo at 12:45 PM on Jul. 19, 2009

  • *EDIT* I cant use it during the daytime, it says to only use it before bed because of leakage (eww).. and I see what they mean..I'm a mess today. Also, I guess what I meant was...is it normal for the burning/itching sensation caused by the cream to be FAR worse than the burning/itching caused by the yeast infection?
    Anonymous

    Answer by Anonymous at 1:10 PM on Jul. 19, 2009

  • You can use it during the day you just need to wear a pantyliner
    KalebsMommee

    Answer by KalebsMommee at 2:58 PM on Jul. 19, 2009

  • mine never felt worse after applying it. Call the ER nurse and see what he/she says
    admckenzie

    Answer by admckenzie at 8:48 PM on Jul. 19, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.